# SDR CA971216039

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Boot
- Condition: Split
- Location: Oil Tank
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RUBBER BOOT CONNECTING THE ENGINE OIL TANK TO THE AIRFRAME FILLER NECK SPLIT UNDER THE ATTACHING CLAMP CAUSING THE LOSS OF 1.5 LITRE OF OIL.
